# SDR HEEA0013673

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 214011819101
- Condition: Worn
- Location: T/R
- Part time: 1,281 hours
- Component: 214011801117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EACH BLADE FEATHER BEARINGS WORN BEYOND LIMITS.
